MAUDE Adverse Event Report: COOPERSURGICAL, INC. MYSTIC II,MUSHROOM CUP

COOPERSURGICAL, INC. MYSTIC II,MUSHROOM CUP
Model Number 10057
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical inc.Is currently investigating the reported complaint condition.Once the investigation is completed a follow-up report will be filed.(b)(4).
 
Event or Problem Description
Customer stated "one of our customers returned a batch of 20 pcs, 10057 mystic ii pump w/mushroom cup, batch n° 230218.2 pcs of the 10057 were completely broken while delivering the baby, so we replaced them immediately to satisfy customer 18 pcs of the same batch were returned by the same customer as they doesn't trust the quality of them." (b)(4).
 
Event or Problem Description
Customer stated "one of our customers returned a batch of (b)(4), 10057 mystic ii pump w/mushroom cup, batch n° 230218.(b)(4) were completely broken while delivering the baby, so we replaced them immediately to satisfy customer.(b)(4) of the same batch were returned by the same customer as they doesn't trust the quality of them." 1216677-2018-00071-1 mystic ii mushroom cup 10057 e-complaint-(b)(4).
 
Additional Manufacturer Narrative
Investigation, initiated manufacturer's investigation, no sample returned, review dhr.*analysis and findings the reported complaint event cannot be verified or analyzed due to the absence of the affected mystic ii, mushroom cup and pump device in that it was not returned.Should the affected device be returned in the future, the complaint may be reopened and amended as needed.A definitive root cause for the reported event cannot be determined without the actual device used in the reported event., however, in reviewing past complaint analysis and attributing to past potential root cause, it's likely that the device may have been subjected to use in a manner contrary to its intended use or function.A review of the two-year complaint history indicated that there were no other similar complaints reported previously.A review of the csi manufacturing assembly process indicated that nothing had been changed, and work instructions were being properly followed and adhered to.It should be noted that both the pump and mushroom cup assembly are 100% visually and functionally evaluated for acceptability.A review of the lot dhr for work order 230218 was performed and did not reveal any abnormalities.*correction and/or corrective action corrective action is not applicable at this time due to the absence of the affected sample for proper investigative analysis that assists in ascertaining a potential root cause.Per per bsr-qar-026, this complaint will be monitored for trending in that no injury was reported to end user or patient.*was the complaint confirmed? no.

Brand Name
MYSTIC II,MUSHROOM CUP
Common Device Name
MYSTIC II,MUSHROOM CUP
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key8070352
Report Number1216677-2018-00071
Device Sequence Number1913445
Product Code HDB
UDI-Device Identifier00888937003109
UDI-Public888937003109
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K011532
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2020
Device Model Number10057
Device Catalogue Number10057
Device Lot Number230218
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2018
Supplement Date Received by Manufacturer09/19/2018
Initial Report FDA Received Date11/14/2018
Supplement Report FDA Received Date02/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/23/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown